×

zbMATH — the first resource for mathematics

On qualitative singularities of the flow of a viscoplastic medium in pipes. (English. Russian original) Zbl 0236.76006
J. Appl. Math. Mech. 31, 609-613 (1967); translation from Prikl. Mat. Mekh. 31, 581-585 (1967).

MSC:
76A99 Foundations, constitutive equations, rheology, hydrodynamical models of non-fluid phenomena
74C99 Plastic materials, materials of stress-rate and internal-variable type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mosolov, P.P.; Miasnikov, V.P., Variational methods in the theory of the fluidity of a viscoplastic medium, Pmm, Vol. 29, No. 3, (1965) · Zbl 0168.45505
[2] Mosolov, P.P.; Miasnikov, V.P., On stagnant flow regions of a viscoplastic medium in pipes, Pmm, Vol. 30, No. 4, (1966) · Zbl 0168.45601
[3] Sard, A., The measure of the critical values of differentiable maps, Bull. amer. math. soc., Vol. 48, No. 12, (1942) · Zbl 0063.06720
[4] Sobolov, S.L., Some applications of functional analysis in mathematical physics, (1950), Izd. Leningr. Univ.
[5] Burago, Iu.D.; Zalgaller, V.A., Isoperimetric problem for the limitation of the domain width on a surface, Trudy mat. inst. akad. nauk SSSR, Vol. 76, (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.